# SDR ASAA2013031994491

- Difficulty date: March 19, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 63,614 hours, 40,242 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 65C338598
- Condition: Gouged
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO NR 4 FLOORBOARD HAS EXISTING LINE REPAIR AND SEVERAL DEEP GOUGES. FABRICATED,  LOCATED AND DRILLER NEW FLOORBOARD IAW SRM 51-40-05 AND 51-20-01 AND SOPM 20-41-02.
